# SDR CA960102005

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6100
- Engine: Pwa PT6A20
- System (JASC): 7160 · Engine Air Intake System
- Part: Snow Deflector
- Condition: Not Locked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT REPORTED THAT IN CRUISE FLIGHT, IN MODERATE SNOW AND PRECIPITATION, THE NR 2 ENGINE BEGAN TO LOSE POWER.  A PRECAUTIONARY ENGINE SHUTDOWN WAS CARRIED OUT.  POST-FLIGHT INSPECTION REVEALED THAT THE NR 2 ENGINE SNOW DEFLECTOR WAS IN THE RETRACTED POSITION AND AS NO OTHER DISCREPANCIES WERE FOUND THIS WAS THE LIKELY CAUSE OF THE NR 2 ENGINE SHUTDOWN.  THE SNOW DEFLECTOR WAS LOCKED IN THE DOWN POSITION AND THE AIRCRAFT WAS RELEASED FOR TEST FLIGHT.  THE TEST FLIGHT WAS FLOWN SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
